# SDR A6WA2020032647243

- Difficulty date: March 4, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 37,632 hours, 36,157 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38325
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM REPAIR TO L/H FUSELAGE SKIN BETWEEN FRAMES FS 544 TO FS 559 & S9L TO S10L  FOR 1-OFF DENT THAT MEASURES 2.4"L X .5"W X .128"D.   "AIRCRAFT REMOVED FROM SERVICE"  CUTOUT DAMAGED AREA. HFEC PERFORMED AROUND CUTOUT. REPAIR DOUBLER FABRICATED FROM 2024-T3 0.063" AND INSTALLED REF ASAP EA# AWAC-CRJ253-01468 REV IR DTD 03/25/2020
